Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Allergies led to acne. Used ducray face wash. Why is there now dandruff?

hello, i have acne since past 3 years. i never had bad skin but due to my allergies i got them and didnt really pay much of attention to it. but i did consult a dermatologist once. she had/s advised me to use ducray facewash and an oinment to my acne marks. it didnt really work plus there was itching to that area. i stopped using it. after a while my skin became clear. now again m starting to get red skin and yellow pus like boils on my forehead . i do have little dandruff , for which m taking an amway treatment. what would you suggest me for my skin? i have oily skin.
Asked On : Thu, 9 Aug 2012
Answers:  2 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Emergency Medicine Specialist 's  Response
hi
take care of the dandruff first. restrict use of cosmetics. if your skin is sensitive use lactocalamine lotion. for face wash use oil free ones enriched with aloe vera. if the forehead lesions are pus filled you would need an oral antibiotic ointment as well.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Emergency Medicine Specialist Dr. Sujjalaxmi Bharali's  Response
hi
take care of the dandruff first. restrict use of cosmetics. if your skin is sensitive use lactocalamine lotion. for face wash use oil free ones enriched with aloe vera. if the forehead lesions are pus filled you would need an oral antibiotic ointment as well.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor